Alert archive / Wisconsin / River Flood Warnings in 2009

River Flood Warning 9, NWS Milwaukee, WI

March 1, 2009Green County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Mar 1, 2009, 4:28 PM CST for Green County, Wisconsin. It took effect at Mar 1, 2009, 7:05 PM CST. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Mar 1, 2009, 4:28 PM CST (22:28 UTC)
In effect from
Mar 1, 2009, 7:05 PM CST
Expired
Mar 3, 2009, 3:03 AM CST
In force
32 hr
Issued by
NWS Milwaukee, WI
Flood severity
Minor

County Green County, WI

The radar

The Milwaukee radar (KMKX), 92 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pecatonica River at Martintown (MTNW3).

Action stage
9.5 ft
Minor stage
13.5 ft
Moderate stage
18 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05434500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KMKX 012229
FLWMKX
 
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
428 PM CST SUN MAR 01 2009

...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN...

  PECATONICA RIVER AT MARTINTOWN AFFECTING GREEN COUNTY

WIC045-021028-
/O.NEW.KMKX.FL.W.0009.090302T0105Z-090302T2048Z/
/MTNW3.1.ER.090302T0105Z.090302T0600Z.090302T1448Z.NO/
428 PM CST SUN MAR 01 2009

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PECATONICA RIVER AT MARTINTOWN.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:15 PM SUNDAY THE STAGE WAS 13.3 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.5 FEET. 
* AT 13.5 FEET...FLOODWATERS AFFECT MARTINTOWN ROAD AND WEST RIVER 
  ROAD IN THE MARTINTOWN AREA.  UPSTREAM IN THE BROWNTOWN AREA...
  FLOODWATERS AFFECT HIGHWAY MM AND WEST INDIES ROAD.

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 6 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        MON  TUE  WED  THU
 
MARTINTOWN      13.5   9.5  13.32 04 PM 03/01   13.8 11.6 10.1  8.7

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
MARTINTOWN      13.32  04 PM 03/01    0.69      13.81 12 AM 03/02

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(MTNW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
MARTINTOWN: 6 AM-NOON      0.00
MARTINTOWN: NOON-6 PM      0.00
MARTINTOWN: 6 PM-MIDNIGHT  0.00
MARTINTOWN: MIDNIGHT-6 AM  0.00

$$
KUHLMAN
5 follow-up statements
000 
WGUS83 KMKX 020232
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
832 PM CST SUN MAR 01 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
ILLINOIS...WISCONSIN...
 
  FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  PECATONICA RIVER AT MARTINTOWN AFFECTING GREEN COUNTY 
  SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES 
 
ILC097-WIC059-020302-
/O.CAN.KMKX.FL.W.0004.000000T0000Z-000000T0000Z/
/NMSW3.1.ER.090227T1800Z.090228T1415Z.090301T1745Z.NO/
832 PM CST SUN MAR 01 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* AT 0815 PM SUNDAY THE STAGE WAS 9.9 FEET.
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 10.4 FEET BY SUNDAY MORNING. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.
* AT 10.5 FEET...WATER IS NEAR SOME HOMES ALONG HIGHWAY W IN THE 
  SILVER LAKE AREA OF KENOSHA COUNTY.

$$

WIC045-021431-
/O.EXT.KMKX.FL.W.0009.000000T0000Z-090302T2007Z/
/MTNW3.1.ER.090302T0125Z.090302T0600Z.090302T1407Z.NO/
832 PM CST SUN MAR 01 2009

THE FLOOD WARNING CONTINUES FOR
  THE PECATONICA RIVER AT MARTINTOWN.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0815 PM SUNDAY THE STAGE WAS 13.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.5 FEET. 
* AT 13.5 FEET...FLOODWATERS AFFECT MARTINTOWN ROAD AND WEST RIVER 
  ROAD IN THE MARTINTOWN AREA.  UPSTREAM IN THE BROWNTOWN AREA...
  FLOODWATERS AFFECT HIGHWAY MM AND WEST INDIES ROAD.

$$

WIC045-105-021431-
/O.EXT.KMKX.FL.W.0008.000000T0000Z-090302T1500Z/
/BROW3.1.IC.090228T0445Z.090301T1200Z.090302T0900Z.NO/
832 PM CST SUN MAR 01 2009

THE FLOOD WARNING CONTINUES FOR
  THE SUGAR RIVER AT BRODHEAD.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0815 PM SUNDAY THE STAGE WAS 5.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TOMORROW.
* AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES DOWNSTREAM IN
  AVON TOWNSHIP IN ROCK COUNTY.  IN THE AVON BOTTOMS AREA OF ROCK 
  COUNTY...SOME MINOR FLOODING DEVELOPS IN SUGAR RIVER PARK...
  INCLUDING THE BOAT RAMP.

$$
KUHLMAN
&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-               FLOOD  FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
 
NEW MUNSTER     10.0   9.0   9.87 08 PM 03/01
MARTINTOWN      13.5   9.5  13.53 08 PM 03/01
BRODHEAD         5.0   4.5   5.26 08 PM 03/01

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
MARTINTOWN      13.53  08 PM 03/01    0.72      13.71 12 AM 03/02
BRODHEAD         5.98  06 AM 03/01   -0.27       5.10 12 AM 03/02
NEW MUNSTER     10.59  08 AM 02/28   -0.56      10.40 07 AM 03/08

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED
SITES...

(BROW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
BRODHEAD: 6 PM-MIDN   0.00
BRODHEAD: MIDN-6 AM   0.00
BRODHEAD: 6 AM-NOON   0.00
BRODHEAD: NOON-6 PM   0.00

(MTNW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
MARTINTOWN: 6 PM-MIDN   0.00
MARTINTOWN: MIDN-6 AM   0.00
MARTINTOWN: 6 AM-NOON   0.00
MARTINTOWN: NOON-6 PM   0.00

(NMSW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 6 PM-MIDN   0.00
NEW MUNSTER: MIDN-6 AM   0.00
NEW MUNSTER: 6 AM-NOON   0.00
NEW MUNSTER: NOON-6 PM   0.00
000 
WGUS83 KMKX 020938
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
338 AM CST MON MAR 02 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...

  PECATONICA RIVER AT MARTINTOWN AFFECTING GREEN COUNTY 
 
WIC045-022007-
/O.CON.KMKX.FL.W.0009.000000T0000Z-090302T2007Z/
/MTNW3.1.ER.090302T0125Z.090302T0830Z.090302T1407Z.NO/
338 AM CST MON MAR 02 2009

THE FLOOD WARNING CONTINUES FOR
  THE PECATONICA RIVER AT MARTINTOWN.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0300 AM MONDAY THE STAGE WAS 13.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.5 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS MORNING.
* AT 13.5 FEET...FLOODWATERS AFFECT MARTINTOWN ROAD AND WEST RIVER 
  ROAD IN THE MARTINTOWN AREA.  UPSTREAM IN THE BROWNTOWN AREA...
  FLOODWATERS AFFECT HIGHWAY MM AND WEST INDIES ROAD.

$$

WIC045-105-021922-
/O.EXT.KMKX.FL.W.0008.000000T0000Z-090302T1922Z/
/BROW3.1.IC.090228T0445Z.090301T1200Z.090302T1322Z.NO/
338 AM CST MON MAR 02 2009

THE FLOOD WARNING CONTINUES FOR
  THE SUGAR RIVER AT BRODHEAD.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0315 AM MONDAY THE STAGE WAS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS MORNING.
* AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES DOWNSTREAM IN
  AVON TOWNSHIP IN ROCK COUNTY.  IN THE AVON BOTTOMS AREA OF ROCK 
  COUNTY...SOME MINOR FLOODING DEVELOPS IN SUGAR RIVER PARK...
  INCLUDING THE BOAT RAMP.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-               FLOOD  FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
 
MARTINTOWN      13.5   9.5  13.68 03 AM 03/02
BRODHEAD         5.0   4.5   5.03 03 AM 03/02

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
MARTINTOWN      13.69  02 AM 03/02    0.67      13.67 06 AM 03/02
BRODHEAD         5.98  06 AM 03/01   -0.94       5.02 06 AM 03/02

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED
SITES...

(BROW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
BRODHEAD: 6 PM-MIDN   0.00
BRODHEAD: MIDN-6 AM   0.00
BRODHEAD: 6 AM-NOON   0.00
BRODHEAD: NOON-6 PM   0.00

(MTNW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
MARTINTOWN: 6 PM-MIDN   0.00
MARTINTOWN: MIDN-6 AM   0.00
MARTINTOWN: 6 AM-NOON   0.00
MARTINTOWN: NOON-6 PM   0.00
000 
WGUS83 KMKX 021725
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1125 AM CST MON MAR 02 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  PECATONICA RIVER AT MARTINTOWN AFFECTING GREEN COUNTY 
 
WIC045-030133-
/O.EXT.KMKX.FL.W.0009.000000T0000Z-090303T0133Z/
/MTNW3.1.ER.090302T0125Z.090302T0830Z.090302T1933Z.NO/
1125 AM CST MON MAR 02 2009

THE FLOOD WARNING CONTINUES FOR
  THE PECATONICA RIVER AT MARTINTOWN.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 900 AM MONDAY...THE STAGE WAS 13.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.5 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* AT 13.5 FEET...FLOODWATERS AFFECT MARTINTOWN ROAD AND WEST RIVER 
  ROAD IN THE MARTINTOWN AREA.  UPSTREAM IN THE BROWNTOWN AREA...
  FLOODWATERS AFFECT HIGHWAY MM AND WEST INDIES ROAD.

$$
BORGHOFF

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 6 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        TUE  WED  THU  FRI
 
MARTINTOWN      13.5   9.5  13.64 09 AM 03/02   12.3 10.2  8.6  8.1

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
MARTINTOWN      13.69  06 AM 03/02    0.62      13.57 12 PM 03/02

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(MTNW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
MARTINTOWN: 6 AM-NOON      0.00
MARTINTOWN: NOON-6 PM      0.00
MARTINTOWN: 6 PM-MIDNIGHT  0.00
MARTINTOWN: MIDNIGHT-6 AM  0.00
000 
WGUS83 KMKX 022236
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
436 PM CST MON MAR 02 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  PECATONICA RIVER AT MARTINTOWN AFFECTING GREEN COUNTY 
 
WIC045-030754-
/O.EXT.KMKX.FL.W.0009.000000T0000Z-090303T0754Z/
/MTNW3.1.ER.090302T0125Z.090302T1945Z.090303T0154Z.NO/
436 PM CST MON MAR 02 2009

THE FLOOD WARNING CONTINUES FOR
  THE PECATONICA RIVER AT MARTINTOWN.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 0300 PM MONDAY THE STAGE WAS 13.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.5 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* AT 13.5 FEET...FLOODWATERS AFFECT MARTINTOWN ROAD AND WEST RIVER 
  ROAD IN THE MARTINTOWN AREA.  UPSTREAM IN THE BROWNTOWN AREA...
  FLOODWATERS AFFECT HIGHWAY MM AND WEST INDIES ROAD.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 6 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        TUE  WED  THU  FRI
 
MARTINTOWN      13.5   9.5  13.68 03 PM 03/02   12.5 10.2  8.6  8.1

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
MARTINTOWN      13.70  02 PM 03/02    0.41      13.62 06 PM 03/02

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(MTNW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
MARTINTOWN: 6 AM-NOON      0.00
MARTINTOWN: NOON-6 PM      0.00
MARTINTOWN: 6 PM-MIDNIGHT  0.00
MARTINTOWN: MIDNIGHT-6 AM  0.00
000 
WGUS83 KMKX 030233
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
832 PM CST MON MAR 02 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  PECATONICA RIVER AT MARTINTOWN AFFECTING GREEN COUNTY 
 
WIC045-030903-
/O.EXT.KMKX.FL.W.0009.000000T0000Z-090303T0903Z/
/MTNW3.1.ER.090302T0125Z.090302T1945Z.090303T0303Z.NO/
832 PM CST MON MAR 02 2009

THE FLOOD WARNING CONTINUES FOR
  THE PECATONICA RIVER AT MARTINTOWN.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 0815 PM MONDAY THE STAGE WAS 13.6 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 13.5 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.
* AT 13.5 FEET...FLOODWATERS AFFECT MARTINTOWN ROAD AND WEST RIVER 
  ROAD IN THE MARTINTOWN AREA.  UPSTREAM IN THE BROWNTOWN AREA...
  FLOODWATERS AFFECT HIGHWAY MM AND WEST INDIES ROAD.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-               FLOOD  FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
 
MARTINTOWN      13.5   9.5  13.57 08 PM 03/02

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
MARTINTOWN      13.70  02 PM 03/02    0.04      13.46 12 AM 03/03

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED
SITES...

(MTNW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
MARTINTOWN: 6 PM-MIDN   0.00
MARTINTOWN: MIDN-6 AM   0.00
MARTINTOWN: 6 AM-NOON   0.00
MARTINTOWN: NOON-6 PM   0.00

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Mar 1, 3:35 PM CST, 53 minutes earlier.

Area forecast discussion, Mar 1, 3:35 PM CST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CST SUN MAR 1 2009

FORECAST FOCUS ON LAKE-EFFECT SNOW TONIGHT AND MONDAY...THEN
MID-WEEK WARM UP.

.SHORT TERM...TONIGHT THROUGH WEDNESDAY.

VISIBILE SATELLITE IMAGERY LOOPS SHOWING LAKE EFFECT BANDS MAKING A
SUBTLE SHIFT TO THE WEST AS UPSTREAM OBS INDICATE NORTH WINDS
VEERING TO THE NNE. RADAR BEGINNING TO SHOW BAND FROM JUST OFFSHORE
OF SRN MILWAUKEE COUNTY...PAST RACINE COUNTY TO KENOSHA COUNTY IS
MOVING CLOSER TO SHORE.

TONIGHT...EXPECT LOCATIONS NEAR THE SHORE FROM MILWAUKEE SOUTH WILL
SEE SCT LIGHT SNOW SHOWERS/FLURRIES BY SUNSET...AND CONTINUE THROUGH
THE OVERNIGHT HOURS. EXPECT HEAVIEST SNOW SHOWERS WITH BEST
1000-900MB CONVERGENCE MOVING ONSHORE BETWEEN 06Z AND 12Z.

EVEN WITH 20:1 RATIOS...EXPECT HIGHEST SNOW TOTALS ONLY AROUND 1
INCH FROM MILWAUKEE SOUTH...THO AN ISOLATED 2 INCH AMOUNT NOT OUT OF
THE QUESTION. ONLY A DUSTING TO A FEW TENTHS TO THE NORTH AS BANDS
EXPECTED TO PARALLEL SHORE.

INLAND LOCATIONS WILL SEE CLEAR AND CALM CONDITIONS. SHOULD SEE
TEMPS CLOSER TO THE MET GUIDANCE NUMBERS WITHOUT THE GRADIENT WINDS
OF LAST NIGHT.

MONDAY...20 KM CRAS ALONG WITH NAM/GFS/SPC SREF/LOCAL WRF MODELS
SHOW A PERSISTENT BAND LINGERING THROUGH MONDAY AFTERNOON...BUT NOT
EXPECTING MUCH IN ADDITIONAL ACCUMULATIONS...JUST PERSISTENT VERY
LIGHT SNOW SHOWERS OR FLURRIES.

OTHERWISE MOSTLY SUNNY SKIES UNDER 1036MB HIGH.  925 MB TEMPS SHOW
HIGHS WILL STRUGGLE TO REACH 20S. USED A BLEND OF COLDER MET AND
WARM MAV GUIDANCE.

TUESDAY...RIDGE AXIS SHIFTS EAST WITH WARM AIR ADVECTION BEGINNING
TUE AFTERNOON. SERLY WIND FLOW AT THE SURFACE WILL LIMIT WARMING IN
EASTERN CWA...BUT SHOULD SEE MID 30S IN THE WEST.

A CHANCE OF ACCUMULATING SNOW TUESDAY NIGHT...THOUGH THE BEST
ADIABATIC ISENTROPIC LIFT AND LAYER Q-VECTOR CONVERGENCE SLIDES BY
ACROSS WESTERN WISCONSIN.

WEDNESDAY...WARM UP GETS UNDERWAY WITH 850MB TEMPS RISING ABOVE 0C
ACROSS ALL OF SOUTHERN WISCONSIN BY 00Z THURSDAY BUT SERLY WINDS
WILL STILL HOLD TEMPERATURES IN THE 30S...BUT COULD SEE 40 IN THE
FAR WEST.

ISENTROPIC LIFT WEDNESDAY NIGHT INTO THURSDAY WILL PRODUCE LIGHT
RAIN/DRIZZLE GIVEN THERMAL PROFILES ON FORECAST SOUNDINGS...BUT A
CHANCE FOR FREEZING RAIN WEDNESDAY NIGHT AS SURFACE TEMPS COULD FALL
AT/BELOW FREEZING WHEN PRECIP STARTS OVERNIGHT. SHOULD GO OVER TO
ALL RAIN THURSDAY.

.LONG TERM...THURSDAY THROUGH SUNDAY.

MODELS STILL AT ODDS HANDLING SYNOPTIC FEATURES IN THE LATETR
FORECAST PERIODS. HAVE FOLLOWED HPC SCENARIO WHICH BRINGS A CHANCE
OF RAIN THURSDAY/THURSDAY NIGHT...THEN A QUIET FRIDAY BEFORE ANOTHER
WAVE APPROACHES FOR SATURDAY NIGHT/SUNDAY. GFS TAKES THIS LOW RIGHT
ACROSS SRN WI/NRN IL WHILE ECMWF DEVELOPS LOW AND TRACKS IT WELL
SOUTH.  MADE SOME SLIGHT ADJUSTMENTS TO HPC TEMPERATURES.

&&

.AVIATION... LAKE EFFECT CLOUDS OVER LAKE SHOULD SHIFT OVER ERN TAF
SITES LATE THIS AFTERNOON INTO EARLY EVENING AS LOW LEVEL WINDS
BEGIN TO VEER AND LAKE INDUCED CONVERGENCE SETS UP TO THE EAST.
LIGHT SNOW SHOWERS ARE LIKELY UNDER THESE CLOUDS AS LAKE-AIR
TEMPERATURE IS FAVORABLE AND THE INSTABILITY IS THERE. SCATTERED
SNOW SHOWERS AND FLURRIES TO AFFECT MKE AND ENW AREAS LATE TNGT INTO
MON MRNG DUE TO FAVORABLE BUT WEAK LAKE AFFECT. CIGS/VSBYS MAY LOWER
TO IFR CATEGORY FOR A TIME. NOT EXPECTING IMPROVEMENT ABOVE MVFR
UNTIL TUE AFTERNOON FOR MKE AND ENW. MSN SHOULD STAY VFR WITH THE
POSSIBILITY FOR MVFR ON MON WITH DEVELOPMENT OF STRATOCU.

&&

.MARINE... WIDESPREAD ICE COVER OVER NEARSHORE WATERS DOWN THROUGH
MKE APPARENT FROM VSBL HI RES MODIS IMAGERY FROM THIS AFTN.  SMALL
CRAFT ADVISORY FOR NORTH WINDS AND HIGHER WAVES. STEEP LOW LEVEL
LAPSE RATES WILL ALLOW GUSTINESS TO REACH SURFACE THROUGH TONIGHT
BEFORE PRES GRADIENT EASES.  SMALL CRAFT ADVISORY THROUGH MIDNIGHT
FOR NORTH HALF...BUT EXTENDED IT FOR SOUTH HALF DUE TO LINGERING
WAVE HEIGHTS IN ICE FREE AREAS. FREEZING SPRAY DURING SMALL CRAFT
ADVISORY CONDITIONS FOR ICE FREE AREAS THROUGH THIS EVENING.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 6 AM CST MONDAY FOR LMZ645-646.

     SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR LMZ643-644.

&&

SHORT/LONG TERM...09
AVIATION/MARINE...13
Hazardous weather outlook, Mar 1, 4:00 PM CST, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
400 PM CST SUN MAR 1 2009

WIZ046-047-051-052-056>060-062>072-020930-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
400 PM CST SUN MAR 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

SEVERAL RIVERS ACROSS FAR SOUTHERN WISCONSIN WILL REMAIN ABOVE
FLOOD STAGE. RIVERS MOST AFFECTED INCLUDE THE FOX RIVER AT NEW
MUNSTER AND THE SUGAR RIVER AT BRODHEAD.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SPOTTY RIVER FLOODING WILL CONTINUE FOR SEVERAL DAYS ACROSS FAR
SOUTHERN WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-020930-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
400 PM CST SUN MAR 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THIS EVENING FROM
SHEBOYGAN TO NORTH POINT LIGHT...AND THROUGH LATE TONIGHT FROM NORTH
POINT LIGHT TO WINTHROP HARBOR...FOR BRISK WINDS AND HIGH WAVES IN
ICE FREE AREAS. FREEZING SPRAY IS ALSO LIKELY IN ICE FREE AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

WWW.WEATHER.GOV/MKX

MRC

Nearby

River Flood Warnings in Wisconsin, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.